# SDR NOCA03209

- Difficulty date: May 25, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Part serial: 24895
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ROW 12 ABC- 20 ABC.  REPLACED BATTERY CHARGER ASSEMBLY AS PER MM 33-51-07.
